# SDR 03FDEA01232

- Difficulty date: August 8, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 40,034 hours, 5,966 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stop Fitting
- Part number: ARC41252
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT WING OUTBOARD FLAP INBOARD STOP FITTING FOUND CRACKED 2C LENGTH CRACK APPROX. RT WING OUTBOARD FLAP INBOARD STOP FITTING CARRIED OUT REPAIR AS   PER EA  1-5750-71804 (WINGS - TRAILING EDGE FLAPS - LT AND RT OUTBOARD FLAP SECONDARY STOP BOSS REPAIR).
